# SDR IPXA2015091593569

- Difficulty date: August 3, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,898 hours, 19,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541711
- Condition: Dented
- Location: Bs 1360-1390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-17, AFT CARGO FLOOR SUPPORT HAS NUMEROUS DENTS BS 1360-1390, LBL 16.10.  REMOVED AND REPLACED WITH NEW A FLOOR SUPPORT IAW DWG 146N5390, REV D.
